# SDR SWAA2022021471073

- Difficulty date: May 18, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT STA 947; RBL 10; FLOOR SUPPORT L-ANGLE IS CORRODED / EVALUATED FLOOR SUPPORT AT BS 947 RBL 10 FOR CORROSION NO ALLOWABLE SRM LIMITS FOUND REMOVED AND REPLACED CORRODED L-ANGLE FLOOR SUPPORT IAW BOEING DWG 149A8117 REV- AND SRM 51-40-02-0G-0
